Results 81-100 of 111.
Bookmark and Share    
Full Text
Peer Reviewed
See detailWeak approximation of a fractional SDE
Bardina, Xavier; Nourdin, Ivan UL; Rovira, Carlos et al

in Stochastic Processes and Their Applications (2010), 120

Detailed reference viewed: 119 (4 UL)
Full Text
Peer Reviewed
See detailA change of variable formula for the 2D fractional Brownian motion of Hurst index bigger or equal to 1/4
Nourdin, Ivan UL

in Journal of Functional Analysis (2009), 256

Detailed reference viewed: 101 (2 UL)
Full Text
Peer Reviewed
See detailStein's method on Wiener chaos
Nourdin, Ivan UL; Peccati, Giovanni UL

in Probab. Theory Related Fields (2009), 145(1-2), 75--118

Detailed reference viewed: 176 (4 UL)
Full Text
Peer Reviewed
See detailNoncentral convergence of multiple integrals
Nourdin, Ivan UL; Peccati, Giovanni UL

in Annals of Probability (2009), 37(4), 1412--1426

Detailed reference viewed: 191 (3 UL)
Full Text
Peer Reviewed
See detailStein's method and exact Berry-Esseen asymptotics for functionals of Gaussian fields
Nourdin, Ivan UL; Peccati, Giovanni UL

in Annals of Probability (2009), 37(6), 2231--2261

Detailed reference viewed: 191 (1 UL)
Full Text
Peer Reviewed
See detailSecond order Poincaré inequalities and CLTs on Wiener space
Nourdin, Ivan UL; Peccati, Giovanni UL; Reinert, Gesine

in Journal of Functional Analysis (2009), 257(2), 593--609

Detailed reference viewed: 166 (2 UL)
Full Text
Peer Reviewed
See detailDifferentiating $\sigma$-fields for Gaussian and shifted Gaussian processes
Darses, Sébastien; Nourdin, Ivan UL; Peccati, Giovanni UL

in Stochastics: an International Journal of Probablitiy and Stochastic Processes (2009), 81(1), 79--97

Detailed reference viewed: 146 (2 UL)
Full Text
Peer Reviewed
See detailDensity formula and concentration inequalities with Malliavin calculus
Nourdin, Ivan UL; Viens, Frederi

in Electronic Journal of Probability (2009), 14

Detailed reference viewed: 120 (4 UL)
Full Text
Peer Reviewed
See detailMilstein's type schemes for fractional SDEs
Gradinaru, Mihai; Nourdin, Ivan UL

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2009), 45(4), 1085-1098

Detailed reference viewed: 100 (7 UL)
Full Text
Peer Reviewed
See detailAsymptotic behavior of weighted quadratic variations of fractional Brownian motion: the critical case H=1/4
Nourdin, Ivan UL; Réveillac, Anthony

in Annals of Probability (2009), 37(6), 2200-2230

Detailed reference viewed: 92 (1 UL)
Full Text
Peer Reviewed
See detailExact confidence intervals for the Hurst parameter of a fractional Brownian motion
Breton, Jean-Christophe; Nourdin, Ivan UL; Peccati, Giovanni UL

in Electronic Journal of Statistics (2009), 3

Detailed reference viewed: 170 (2 UL)
Full Text
Peer Reviewed
See detailTrees and asymptotic developments for fractional stochastic differential equations
Neuenkirch, Andreas; Nourdin, Ivan UL; Rössler, Andreas et al

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2009), 45(1), 157-174

Detailed reference viewed: 49 (4 UL)
Full Text
Peer Reviewed
See detailA simple theory for the study of SDEs driven by a fractional Brownian motion, in dimension one
Nourdin, Ivan UL

in Lecture notes in Mathematics (2008)

Detailed reference viewed: 120 (1 UL)
Full Text
Peer Reviewed
See detailAsymptotic behavior of certain weighted quadratic and cubic variations of fractional Brownian motion
Nourdin, Ivan UL

in Annals of Probability (2008), 36(6), 2159-2175

Detailed reference viewed: 48 (3 UL)
Peer Reviewed
See detailWeighted power variations of iterated Brownian motion
Nourdin, Ivan UL; Peccati, Giovanni UL

in Electronic Journal of Probability (2008), 13

Detailed reference viewed: 149 (1 UL)
Full Text
Peer Reviewed
See detailError bounds on the non-normal approximation of Hermite power variations of fractional Brownian motion
Breton, Jean-Christophe; Nourdin, Ivan UL

in Electronic Communications in Probability (2008), 13

Detailed reference viewed: 119 (1 UL)
Full Text
Peer Reviewed
See detailAsymptotic expansions at any time for fractional scalar SDEs of Hurst index H>1/2
Darses, Sébastien; Nourdin, Ivan UL

in Bernoulli (2008), 14(3), 822-837

Detailed reference viewed: 49 (1 UL)
Full Text
Peer Reviewed
See detailOptimal control for rough differential equations
Mazliak, Laurent; Nourdin, Ivan UL

in Stochastics and Dynamics (2008), 8(1), 23-33

Detailed reference viewed: 121 (2 UL)
Full Text
Peer Reviewed
See detailExact rate of convergence of some approximation schemes associated to SDEs driven by a fractional Brownian motion
Neuenkirch, Andreas; Nourdin, Ivan UL

in Journal of Theoretical Probability (2008), 20(4), 871-899

Detailed reference viewed: 106 (6 UL)
Full Text
Peer Reviewed
See detailStochastic volatility: approximation and goodness-of-fit test
Gradinaru, Mihai; Nourdin, Ivan UL

in Probability and Mathematical Statistics (2008), 28(1), 1-19

Detailed reference viewed: 60 (1 UL)